# SDR AALA202509215543

- Difficulty date: September 21, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N339TP
- Make and model: Boeing 737-8
- Aircraft serial: 44486
- Aircraft time: 6,043 hours, 2,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INBOARD FLASHLIGHT UNDER JUMPSEAT ADJACENT TO DOOR 2L DOES NOT TEST. REPLACED FLASHLIGHT AND ACCOMPLISHED SATISFACTORY OPERATINAL TEST.
